Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("STOCHASTIC MATRIX")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 633

  • Page / 26
Export

Selection :

  • and

A BANG-BANG REPRESENTATION FOR 3 X 3 EMBEDABBLE STOCHASTIC MATRICESJOHANSEN S; RAMSEY FL.1979; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DEU; DA. 1979; VOL. 47; NO 1; PP. 107-118; BIBL. 10 REF.Article

EXTREME SYMMETRIC DOUBLY STOCHASTIC MATRICESAHARONI R.1980; J. COMB. THEORY, SER. A; ISSN 0097-3165; USA; DA. 1980; VOL. 29; NO 2; PP. 263-265; BIBL. 3 REF.Article

INEQUALITIES: THEORY OF MAJORIZATION AND ITS APPLICATIONSMARSHALL AW ED; OLKIN I ED.1979; MATH. SCI. ENGNG; USA; DA. 1979; VOL. 143; 589 P.; BIBL. 22 P.Serial Issue

CONVEX POLYHEDRA OF DOUBLY STOCHASTIC MATRICES. II. GRAPH OF OMEGA N.BRUALDI RA; GIBSON PM.1977; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1977; VOL. 22; NO 2; PP. 175-198; BIBL. 11 REF.Article

CONVEX POLYTOPES OF PERMUTATION INVARIANT DOUBLY STOCHASTIC MATRICES.BRUALDI RA.1977; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1977; VOL. 23; NO 1; PP. 58-67; BIBL. 9 REF.Article

A FUNCTIONAL FORM FOR A PARTICULAR COEFFICIENT OF ERGODICITYCHOON PENG TAN.1982; JOURNAL OF APPLIED PROBABILITY; ISSN 0021-9002; GBR; DA. 1982; VOL. 19; NO 4; PP. 858-863; BIBL. 3 REF.Article

COEFFICIENTS OF ERGODICITY STRUCTURE AND APPLICATIONSSENETA E.1979; ADV. APPL. PROBAB.; GBR; DA. 1979; VOL. 11; NO 3; PP. 576-590; BIBL. 31 REF.Article

AN INFORMATIONAL DIVERGENCE GEOMETRY FOR STOCHASTIC MATRICESSGARRO A.1978; CALCOLO; ITA; DA. 1978; VOL. 15; NO 1; PP. 41-49; BIBL. 6 REF.Article

STATIONARY MATRICES OF PROBABILITIES FOR STOCHASTIC SUPERMATRIX.MOROZOVA EA; CENCOV NN.1976; LECTURE NOTES MATH.; GERM.; DA. 1976; PP. 379-418; BIBL. 1 P. 1/2; (JAP.-USSR SYMP. PROBAB. THEORY. 3. PROC.; TASHKENT; 1975)Conference Paper

THE ASSIGNMENT POLYTOPE.BRUALDI RA; GIBSON PM.1976; MATH. PROGRAMMG; NETHERL.; DA. 1976; VOL. 11; NO 1; PP. 97-101; BIBL. 6 REF.Article

PERTURBATIONS OF RANDOM MATRIX PRODUCTSKIFER Y.1982; Z. WAHRSCHEINLICHKEITSTHEOR. VERW. GEB.; ISSN 0044-3719; DEU; DA. 1982; VOL. 61; NO 1; PP. 83-95; BIBL. 12 REF.Article

A NOTE ON SIMULTANEOUS RECURRENCE CONDITIONS ON A SET OF DENUMERABLE STOCHASTIC MATRICESFEDERGRUEN A; HORDIJK A; TIJMS HC et al.1978; J. APPL. PROBABIL.; GBR; DA. 1978; VOL. 15; NO 4; PP. 842-847; BIBL. 8 REF.Article

SOME COMBINATORIAL PROPERTIES OF CENTROSYMMETRIC MATRICES.CRUSE AB.1977; LINEAR ALGEBRA APPL.; U.S.A.; DA. 1977; VOL. 16; NO 1; PP. 65-77; BIBL. 15 REF.Article

CONVEX SETS OF SOME DOUBLY STOCHASTIC MATRICES.KOONTZ W.1978; J. COMBINATOR. THEORY, A; U.S.A.; DA. 1978; VOL. 24; NO 1; PP. 111-112; BIBL. 1 REF.Article

DIAGONAL SUMS OF DOUBLY STOCHASTIC MATRICES.BALASUBRAMANIAN K.1977; SANKHYA, B; INDIA; DA. 1977; VOL. 39; NO 1; PP. 89-91; BIBL. 2 REF.Article

THE RATE OF CONVERGENCE FOR BACKWARDS PRODUCTS OF A CONVERGENT SEQUENCE OF FINITE MARKOV MATRICESFEDERGRUEN A.1981; STOCH. PROCESSES APPL.; ISSN 0304-4149; NLD; DA. 1981; VOL. 11; NO 2; PP. 187-192; BIBL. 13 REF.Article

ESTIMATION DE L'INDICE D'ATTEIGNABILITE DE LA CLASSE DES MATRICES MARKOVIENNES POUR UN SYSTEME DE MATRICES CONTRACTANTESKOCHKAREV BS.1980; VEROJATN. METODY KIBERN.; SUN; DA. 1980; NO 16; PP. 56-71; BIBL. 4 REF.Article

CONTINUITY OF NON-STATIONARY TRANSITION MATRICES.FERNHOLZ R.1978; STOCHAST. PROCESS. APPL.; NETHERL.; DA. 1978; VOL. 6; NO 3; PP. 261-266; BIBL. 4 REF.Article

MATRICES SOUS-STOCHASTIQUES ET FONCTIONS CONVEXES.FISCHER P; HOLBROOK JAR.1977; CANAD. J. MATH.; CANADA; DA. 1977; VOL. 29; NO 3; PP. 631-637; BIBL. 9 REF.Article

ABSENCE OF BOUNDS OF PRODUCTS OF NORMALIZED EIGENVECTOR COMPONENTS OF NON-SYMMETRIC PROBABILITY MATRICES.LITTLE WA; NG KO; SHAW GL et al.1976; MATH. BIOSCI.; U.S.A.; DA. 1976; VOL. 32; NO 1-2; PP. 107-110; BIBL. 6 REF.Article

A STOCHASTIC MATRIX AND BILINEAR SUMS FOR RACAH-WILSON POLYNOMIALSRAHMAN M.1981; SIAM J. MATH. ANAL.; ISSN 0036-1410; USA; DA. 1981; VOL. 12; NO 2; PP. 145-160; BIBL. 13 REF.Article

AN ELEMENTARY PROOF OF JOHNSON-DULMAGE-MENDELSOHN'S REFINEMENT OF BIRKHOFF'S THEOREM ON DOUBLY STOCHASTIC MATRICESNISHI A.1979; BULL. CANAD. MATH.; CAN; DA. 1979; VOL. 22; NO 1; PP. 81-86; BIBL. 7 REF.Article

AN INCLUSION REGION FOR THE FIELD OF VALUES OF A DOUBLY STOCHASTIC MATRIX BASED ON ITS GRAPH.JOHNSON CR.1978; AEQUATIONES MATH.; SUISSE; DA. 1978; VOL. 17; NO 1; PP. 114-115Article

THE SPECTRUM OF A RANDOM 3X3 MATRIX.GRUNBAUM FA.1976; J. MULTIVAR. ANAL.; U.S.A.; DA. 1976; VOL. 6; NO 3; PP. 392-396; BIBL. 4 REF.Article

APPROXIMATION OF EIGENCHARACTERISTICS IN NEARLY-COMPLETELY DECOMPOSABLE STOCHASTIC SYSTEMS.COURTOIS PJ; LOUCHARD G.1976; STOCHAST. PROCESS. APPL.; NETHERL.; DA. 1976; VOL. 4; NO 3; PP. 283-296; BIBL. 7 REF.Article

  • Page / 26